Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#257967] of David B. Dunson

search www.stat.duke.edu.

Papers Published

  1. Page, GL; Dunson, DB, Bayesian local contamination models for multivariate outliers, Technometrics : a journal of statistics for the physical, chemical, and engineering sciences, vol. 53 no. 2 (2011), pp. 152-162, ISSN 0040-1706 [doi]
    (last updated on 2017/12/15)

    Abstract:
    In studies where data are generated from multiple locations or sources it is common for there to exist observations that are quite unlike the majority. Motivated by the application of establishing a reference value in an inter-laboratory setting when outlying labs are present, we propose a local contamination model that is able to accommodate unusual multivariate realizations in a flexible way. The proposed method models the process level of a hierarchical model using a mixture with a parametric component and a possibly nonparametric contamination. Much of the flexibility in the methodology is achieved by allowing varying random subsets of the elements in the lab-specific mean vectors to be allocated to the contamination component. Computational methods are developed and the methodology is compared to three other possible approaches using a simulation study.We apply the proposed method to a NIST/NOAA sponsored inter-laboratory study which motivated the methodological development. © 2011 American Statistical Association and the American Society for Quality.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320